Skip to Content

When is the best time to take Pristiq considering its side effects? Morning or before bed?

Responses (3)

LaurieShay 27 May 2012

I take my Pristiq in the morning with my breakfast. I had side effects in the beginning such as headache and some nausea, but have none of this now. I have been taking it for a year and a half with excellent results.

hope31 28 May 2012

It is better to take it in the morning. How many milligrams are you taking now? I take the 50 mg first thing in the morning with my bupropion XR pill. How do you feel since you started taking the Pristiq? I start the 100 mg in 2 weeks. Keep me posted on your progress & feelings, etc. What other medications do you take while taking Pristiq? Good luck & hang in there.

tianyen 28 May 2012

Thank you for your responses.

I'm not on it yet and don't take other meds. I have been given a prescription after trying out Aurorix at 450mg with little success.

I've been hesistant to try another anti dep because of side effects when on it and when getting off it. But unfortunately my depression and anxiety is getting out of control

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

What is the best time of day to take Pristiq?

Posted 4 Nov 2009 2 answers

Pristiq and no side effects so far?

Posted 29 Jun 2013 2 answers

How long for full effect of Pristiq?

Posted 25 Sep 2014 1 answer